On Non-Hermitian Toeplitz Matrices.

Edgar Reich

Mathematica Scandinavica (1962)

  • Volume: 10, page 145-152
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Reich, Edgar. "On Non-Hermitian Toeplitz Matrices.." Mathematica Scandinavica 10 (1962): 145-152. <http://eudml.org/doc/165797>.

author = {Reich, Edgar},
journal = {Mathematica Scandinavica},
keywords = {approximation and series expansion},
pages = {145-152},
title = {On Non-Hermitian Toeplitz Matrices.},
url = {http://eudml.org/doc/165797},
volume = {10},
year = {1962},

AU - Reich, Edgar
TI - On Non-Hermitian Toeplitz Matrices.
JO - Mathematica Scandinavica
PY - 1962
VL - 10
SP - 145
EP - 152
KW - approximation and series expansion
UR - http://eudml.org/doc/165797
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.